# SDR ASAA2023021641968

- Difficulty date: February 16, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N979AK
- Make and model: Boeing 737-9
- Aircraft serial: 43393
- Aircraft time: 2,142 hours, 664 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

BOTH FORWARD WINDOW "OVERHEAT" LIGHTS ILLUMINATED AT THE GATE IN RENO.  GROUNDED - YES. SWITCHED BOTH OFF FOR 5 MINS, THEN BACK ON, SYSTEM OPERATING NORMALLY.
